# SDR CHQA20120926369

- Difficulty date: September 26, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N372SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145538
- Aircraft time: 26,654 hours, 22,564 cycles
- Engine: Allsn AE3007A
- Engine time: 17,403 hours, 17,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14000418401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND AT THE CENTER OMEGA BEAM BETWEEN FRAMES 24 AND 25.  THE CENTER OMEGA BEAM WAS REPAIRED IN ACCORDANCE WITH SRM 53-00-10.
